Tuesday, July 08, 2008

Levaquin

Levaquin is one of the drugs just classified by the FDA as being a source of tendinitis or tendon rupture. My ex-doctor had me on Levaquin a week or two before my left foot got plantar fasciitis; my right foot already had it. CNN.com talks about it here.

My ex-doctor is so freaking reckless and I can't believe she's still allowed to practice medicine. That makes three drugs she gave me that should have never been given to me. I am so glad I fired her.

3 comments:

Traivor said...

I accidentally kicked a visiting dog's cage and am now monitoring the inexorable blackening of my toe. If laughing at my pain will in any way make you feel better then go right ahead.

fictionfiend said...

I know it's making me feel better.

Heather said...

That is the same medication that my neurosurgeon had me on my first week home from the hospital. It closed my throat up, made me sick to my stomach, and I could not eat anything. The final night that I took it, I only took 3 of the pills, Anthony came home and rushed me to the ER because I was pale from not eating in 3 days. It was fun, let me tell you. So I can verify that this drug should not be allowed. I have yet to hear good stories. Oh, and I fired my neurosurgeon a month after the surgery.